I would like to know how many of you found that Latuda caused less weight gain than Seroquel? Please leave your comments & other experiences. If so how much weight gain did you experience plus which had less side effects? Explain your own details about this topic. Thanks
Latuda is a wonderful medication that may be the best antidepressant/mood stabilizing drug I've taken and I had no side effects other than about 7 months into it I started having jerky movements and I can't take anticholenergics so I had to get off. Seroquel is not bad but sedating like on another level and I gained 25lbs in 6 months. On Rexulti now and very pleased with the other side effects other than my libido returning. Latuda isn't going to prevent mania so you will need Lithium or Depakote or something like than and Seroquel can be used as monotherapy and I'd recommend Latuda and Depakote personally
Latuda alone won't prevent symptoms other than depression so you'd likely need to be on the mood stabilizer, lithium, or one of the anticonvulsants which have some mood stabilizing properties.
I take lithium and Vraylar which are very effective and have cause no side effects including no weight gain. But remember that every individual reacts differently to every medication. Just because I don't have side effects doesn't you won't and vice versa. And just because someone does or doesn't gain weight with one drug doesn't mean they will or won't with another drug.
One thing you should be aware of is that Seroquel can be heavily sedating for some people.
Best wishes, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Nov 2018 • 22 answers
Updated 7 Aug 2018 • 7 answers
Updated 15 Sep 2016 • 2 answers
Updated 21 Dec 2016 • 2 answers
Updated 25 Aug 2017 • 5 answers